Patient : I missed 4 bc pills in a row. What I thought was my period came on time, but it was very light and lasted less than a day. I usually go for at least 4 days. I've been on the same bc for 3 years and never missed like this. I'm having cramping in my lower abdomen and into the very tops of my thighs. I feel achy and slightly nauseated throughout the day. I did a pt, but the results weren't at all helpful. I had a clear line and then where the positive line was supposed to be, that whole section of the little window turned pink. I'm doubtful about resuming my bc. Could I be pregnant and if so, wouldn't the pills be harmful?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.